... trazadone (150mg) and was already on effexor XR at 150 mg a day! Not a pleasent experience at all!
It's not plesant at all. It can include the following symptoms include: agitation, restlessness, confusion, increased heart rate, dilated pupils, loss of muscle coordination, twitching muscles, heavy sweating, diarrhea, headache, shivering, goose bumps, nausea, vomiting, overactive reflexes and blood pressure changes. Severe and possible life-threatening symptoms include high fevers, seizures, irregular heartbeat, uncontrolled movements, mental status changes and loss of consciousness.
When my friend went in he was infused with electrolytes, given oxygen and monitored for 24 hours. They gave him a Benzodiazepines for anxiety, seizures and muscle stiffness. Serotonin-production blocking agents where given do the fact that it was a severe overdose. Drugs to maintain heart rate and blood pressure were required until he was stabilizes. He recover within 2 weeks but it can take weeks for improvement in severe serotonin overdoses caused by antidepressant (in his case Effexor Xr as well)
Crazy stuff. Hope you feel better soon!
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 22 Oct 2011 • 4 answers
Posted 21 Jul 2013 • 4 answers
Posted 4 Oct 2014 • 2 answers
Posted 20 Oct 2014 • 1 answer
Posted 29 Aug 2017 • 7 answers